I think an unusual issue here: has anyone experienced hypers

I think an unusual issue here: has anyone experienced hypersexuality after *discontinuing* an antidepressant? I was on an maoi, and that itself isn't so common. The antidepressant lowered my interest and also made it impossible to..um.."finish". I stopped taking it a month ago, so it should be entirely out of my system. I'm just really puzzled! I've been divorced for 5 years from the love of my life, haven't thought of dating once since, and I have no wish to make impulsive decisions!

Comment
 2
CKBlossom's picture
(514105)
Oct 14

On the other hand maybe you have just been really sexually repressed on the medication and this is just your body regulating.  

Reply
Woichneigewesenbin's picture

@CKBlossom-
Haha! It being some sort of rebound did cross my mind! This is the first time in 5 years that I haven't been on an antidepressant at all (I am on lithium still, which in my case has been used as an anti-suicide adjuct). So my emotions are so very much more vivid and intense. Maybe all just my neurotransmitters trying to equilibrate.

Reply
Who Answers?

Where do calls go?

Calls to numbers on a specific treatment center listing will be routed to that treatment center. Additional calls will also be forwarded and returned by one of our treatment partners below.

Calls to any general helpline (non-facility specific 1-8XX numbers) for your visit will be answered by one of our treatment partners, a paid advertiser on supportgroups.com.

  • ARK Behavioral Health

All calls are private and confidential.

Login or Register

You are visiting Support Groups as an anonymous user.

Please consider joining our community and gain access to additional features by

registering or logging into your account